Recurrent geodesics and controlled concentration points

Beat Aebischer, Sungbok Hong, Darryl McCullough

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)759-774
Number of pages16
JournalDuke Mathematical Journal
Volume75
Issue number3
DOIs
Publication statusPublished - 1994
Externally publishedYes

Fingerprint

Geodesic

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Recurrent geodesics and controlled concentration points. / Aebischer, Beat; Hong, Sungbok; McCullough, Darryl.

In: Duke Mathematical Journal, Vol. 75, No. 3, 1994, p. 759-774.

Research output: Contribution to journalArticle

Aebischer, Beat ; Hong, Sungbok ; McCullough, Darryl. / Recurrent geodesics and controlled concentration points. In: Duke Mathematical Journal. 1994 ; Vol. 75, No. 3. pp. 759-774.
@article{f6f4767c8360444bb4c358a9e609566c,
title = "Recurrent geodesics and controlled concentration points",
author = "Beat Aebischer and Sungbok Hong and Darryl McCullough",
year = "1994",
doi = "10.1215/S0012-7094-94-07523-6",
language = "English",
volume = "75",
pages = "759--774",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "3",

}

TY - JOUR

T1 - Recurrent geodesics and controlled concentration points

AU - Aebischer, Beat

AU - Hong, Sungbok

AU - McCullough, Darryl

PY - 1994

Y1 - 1994

UR - http://www.scopus.com/inward/record.url?scp=84974004159&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84974004159&partnerID=8YFLogxK

U2 - 10.1215/S0012-7094-94-07523-6

DO - 10.1215/S0012-7094-94-07523-6

M3 - Article

AN - SCOPUS:84974004159

VL - 75

SP - 759

EP - 774

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 3

ER -